The asymptotic behavior of the Takhtajan-Zograf metric

Kunio Obitsu, Wing Keung To, Lin Weng

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We obtain the asymptotic behavior of the Takhtajan-Zograf metric on the Teichmüller space of punctured Riemann surfaces.

Original languageEnglish
Pages (from-to)227-261
Number of pages35
JournalCommunications in Mathematical Physics
Volume284
Issue number1
DOIs
Publication statusPublished - Nov 1 2008

Fingerprint

Riemann Surface
Asymptotic Behavior
Metric

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

The asymptotic behavior of the Takhtajan-Zograf metric. / Obitsu, Kunio; To, Wing Keung; Weng, Lin.

In: Communications in Mathematical Physics, Vol. 284, No. 1, 01.11.2008, p. 227-261.

Research output: Contribution to journalArticle

Obitsu, Kunio ; To, Wing Keung ; Weng, Lin. / The asymptotic behavior of the Takhtajan-Zograf metric. In: Communications in Mathematical Physics. 2008 ; Vol. 284, No. 1. pp. 227-261.
@article{ad41b67b99ca49e5bc86933114746ee7,
title = "The asymptotic behavior of the Takhtajan-Zograf metric",
abstract = "We obtain the asymptotic behavior of the Takhtajan-Zograf metric on the Teichm{\"u}ller space of punctured Riemann surfaces.",
author = "Kunio Obitsu and To, {Wing Keung} and Lin Weng",
year = "2008",
month = "11",
day = "1",
doi = "10.1007/s00220-008-0520-7",
language = "English",
volume = "284",
pages = "227--261",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - The asymptotic behavior of the Takhtajan-Zograf metric

AU - Obitsu, Kunio

AU - To, Wing Keung

AU - Weng, Lin

PY - 2008/11/1

Y1 - 2008/11/1

N2 - We obtain the asymptotic behavior of the Takhtajan-Zograf metric on the Teichmüller space of punctured Riemann surfaces.

AB - We obtain the asymptotic behavior of the Takhtajan-Zograf metric on the Teichmüller space of punctured Riemann surfaces.

UR - http://www.scopus.com/inward/record.url?scp=53349121314&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=53349121314&partnerID=8YFLogxK

U2 - 10.1007/s00220-008-0520-7

DO - 10.1007/s00220-008-0520-7

M3 - Article

AN - SCOPUS:53349121314

VL - 284

SP - 227

EP - 261

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 1

ER -